# SDR SWIA201334980

- Difficulty date: October 20, 2013
- Submitted: November 6, 2013
- Operation: Air carrier
- Aircraft: N294SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120321
- Aircraft time: 38,313 hours, 55,219 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 5358.  WHEN SELECTING GEAR DOWN, GEAR DID NOT EXTEND, AFTER APPROXIMATELY TEN SECONDS, GEAR EXTENDED & LOCKED INTO PLACE.   REPLACED GEAR HANDLE & SWUNG GEAR IAW AMM.  OPS CHECKED GOOD.
